Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 4, NWS Northern Indiana

January 14, 2016

NWS Northern Indiana issued this small craft advisory at Jan 14, 2016, 4:16 PM EST. It took effect at Jan 15, 2016, 4:00 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 14, 2016, 4:16 PM EST (21:16 UTC)
In effect from
Jan 15, 2016, 4:00 PM EST
Expired
Jan 19, 2016, 4:00 AM EST
In force
4 days
Issued by
NWS Northern Indiana

The text

As transmitted.

985 
WHUS73 KIWX 142116
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EST THU JAN 14 2016

LMZ043-046-150530-
/O.NEW.KIWX.SC.Y.0004.160115T2100Z-160118T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 PM EST THU JAN 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO
4 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS FRIDAY
  AFTERNOON VEERING NORTHWEST FRIDAY NIGHT. NORTHWEST WINDS
  DIMINISH TO 15 TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 5 TO 8 FEET FRIDAY NIGHT...THEN SUBSIDING TO
  3 TO 6 FEET SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
18 follow-up statements
230 
WHUS73 KIWX 150232
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EST THU JAN 14 2016

LMZ043-046-151000-
/O.CON.KIWX.SC.Y.0004.160115T2100Z-160118T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
932 PM EST THU JAN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM
EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS FRIDAY
  AFTERNOON VEERING NORTHWEST FRIDAY NIGHT. NORTHWEST WINDS
  DIMINISH TO 15 TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 5 TO 8 FEET FRIDAY NIGHT...THEN SUBSIDING 
  TO 3 TO 6 FEET SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
482 
WHUS73 KIWX 150913
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EST FRI JAN 15 2016

LMZ043-046-151715-
/O.CON.KIWX.SC.Y.0004.160115T2100Z-160118T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE
  FRIDAY AFTERNOON...VEERING NORTHWEST FRIDAY NIGHT. NORTHWEST
  WINDS DIMINISH TO 15 TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 4 TO 8 FEET TONIGHT...THEN SUBSIDING TO 3 TO
  6 FEET SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
982 
WHUS73 KIWX 151547
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 AM EST FRI JAN 15 2016

LMZ043-046-160000-
/O.CON.KIWX.SC.Y.0004.160115T2100Z-160118T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1047 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM EST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...VEERING
  NORTHWEST TONIGHT. WINDS DIMINISH TO 10 TO 20 KNOTS SATURDAY
  NIGHT WHILE BACKING WEST.

* WAVES: BUILDING TO 4 TO 8 FEET TONIGHT...THEN SUBSIDING TO 3 
  TO 6 FEET SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
419 
WHUS73 KIWX 152104
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EST FRI JAN 15 2016

LMZ043-046-160515-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160118T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT AND SATURDAY. GUSTS TO
  30 KNOTS TONIGHT. WINDS DIMINISH TO 10 TO 20 KNOTS SATURDAY
  NIGHT WHILE BACKING WEST...THEN VEER NORTHWEST 15 TO 30 KNOTS
  SUNDAY.

* WAVES: 4 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 6 FEET SATURDAY
  AFTERNOON...BUILDING BACK TO 4 TO 8 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
269 
WHUS73 KIWX 160330
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 PM EST FRI JAN 15 2016

LMZ043-046-161130-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160118T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT AND SATURDAY. GUSTS TO 
  30 KNOTS TONIGHT. WINDS DIMINISH TO 10 TO 20 KNOTS SATURDAY 
  NIGHT WHILE BACKING WEST...THEN VEER NORTHWEST 15 TO 30 KNOTS 
  SUNDAY. 

* WAVES: 4 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 6 FEET SATURDAY 
  AFTERNOON...BUILDING BACK TO 4 TO 8 FEET SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
263 
WHUS73 KIWX 160857
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 AM EST SAT JAN 16 2016

LMZ043-046-161700-
/O.EXT.KIWX.SC.Y.0004.000000T0000Z-160118T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
357 AM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS TODAY
  INTO TONIGHT. WEST-NORTHWEST 20 TO 25 KNOTS...WITH GUSTS NEAR 30
  KNOTS SUNDAY INTO SUNDAY NIGHT. 

* WAVES: 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
303 
WHUS73 KIWX 161555
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EST SAT JAN 16 2016

LMZ043-046-170000-
/O.EXT.KIWX.SC.Y.0004.000000T0000Z-160119T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 AM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST MONDAY.

* WINDS: WEST WINDS 15 TO 25 KNOTS THIS AFTERNOON INTO TONIGHT.
  WEST-NORTHWEST 20 TO 30 KNOTS SUNDAY INTO SUNDAY NIGHT.

* WAVES: 3 TO 6 FEET TODAY GRADUALLY BUILDING TO 5 TO 10 FEET
  SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
300 
WHUS73 KIWX 162104
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EST SAT JAN 16 2016

LMZ043-046-170515-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 PM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS TONIGHT. WEST-NORTHWEST 20 TO
  30 KNOTS SUNDAY INTO SUNDAY NIGHT...EASING TO 15 TO 25 KNOTS
  MONDAY. 

* WAVES: 3 TO 7 FEET TONIGHT GRADUALLY BUILDING TO 5 TO 10 FEET
  SUNDAY NIGHT...THEN SUBSIDE TO 3 TO 7 FEET MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
670 
WHUS73 KIWX 170321
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EST SAT JAN 16 2016

LMZ043-046-171130-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS TONIGHT INCREASING TO 30 KNOTS
  SUNDAY AND SUNDAY NIGHT...EASING TO 15 TO 25 KNOTS MONDAY.

* WAVES: 3 TO 6 FEET TONIGHT BUILDING TO 5 TO 10 FEET SUNDAY
  NIGHT...THEN SUBSIDING TO 4 TO 7 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
695 
WHUS73 KIWX 170859
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 AM EST SUN JAN 17 2016

LMZ043-046-171700-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 AM EST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
389 
WHUS73 KIWX 171457
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 AM EST SUN JAN 17 2016

LMZ043-046-172300-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
957 AM EST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. 

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS AFTERNOON AND
  TONIGHT. 

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
703 
WHUS73 KIWX 172101
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EST SUN JAN 17 2016

LMZ043-046-180515-
/O.EXT.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 PM EST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT.

* WAVES: 5 TO 8 FEET TONIGHT...GRADUALLY SUBSIDING TO 3 TO 6 FEET
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
253 
WHUS73 KIWX 180352
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 PM EST SUN JAN 17 2016

LMZ043-046-181200-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 PM EST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT.

* WAVES: 5 TO 8 FEET TONIGHT...GRADUALLY SUBSIDING TO 3 TO 6 
  FEET MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
322 
WHUS73 KIWX 180947
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 AM EST MON JAN 18 2016

LMZ043-046-181800-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
447 AM EST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
681 
WHUS73 KIWX 181453
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
953 AM EST MON JAN 18 2016

LMZ043-046-182300-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
953 AM EST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
798 
WHUS73 KIWX 182050
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EST MON JAN 18 2016

LMZ043-046-190500-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST 10 TO 20 KNOTS. GUST TO 25 KNOTS UNTIL MIDNIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
586 
WHUS73 KIWX 190332
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EST MON JAN 18 2016

LMZ043-046-190900-
/O.CON.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 PM EST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST 10 TO 20 KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
775 
WHUS73 KIWX 190914
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EST TUE JAN 19 2016

LMZ043-046-191015-
/O.EXP.KIWX.SC.Y.0004.000000T0000Z-160119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
414 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES OF 2 TO 4
FEET WILL DIMINISH TO 1 TO 3 FEET THIS AFTERNOON.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 4:10 PM EST, 6 minutes earlier.

Area forecast discussion, Jan 14, 4:10 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EST THU JAN 14 2016

.SYNOPSIS...
ISSUED AT 410 PM EST THU JAN 14 2016

CHANCES OF RAIN INCREASE LATE TONIGHT WITH OCCASIONAL RAIN ON
FRIDAY AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT TRACK INTO
AREA. THIS FRONT WILL THEN USHER IN MUCH COLDER AIR FOR THE
WEEKEND ALONG WITH LAKE EFFECT SNOW SHOWERS. TEMPERATURES WILL BE
FAIRLY STEADY OVERNIGHT AND INTO THE LOWER 40S ON FRIDAY. HIGHS
WILL ONLY REACH INTO THE TEENS SUNDAY AND MONDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 403 PM EST THU JAN 14 2016

NO MAJOR CHANGES TO INHERITED FORECAST FOR TONIGHT/TOMORROW. MAIN
FOCUS STILL ON RAIN CHANCES/TIMING. MODERATE AMPLITUDE PACIFIC-
BASED SHORTWAVE...ALREADY SEEN ENTERING THE CENTRAL PLAINS ON
LATEST WATER VAPOR...WILL SWING THROUGH OUR AREA BY TOMORROW.
DECENT WSW LLJ ALREADY IN PLACE BUT BEST THETA-E ADVECTION WILL
NOT ARRIVE UNTIL TOMORROW MORNING WHEN LLJ BACKS TO MORE SW
DIRECTION WITH APPROACHING WAVE. COARSER MODELS STRUGGLING TO
RESOLVE LOW LEVEL MOISTURE PROFILES WITH SNOWPACK IN PLACE AND
STRONG WAA ALOFT. NAM AND GFS BUFR SOUNDINGS WOULD SUGGEST STRATUS
ALREADY DEVELOPING BY NOW BUT LATEST SATELLITE AND SURFACE OBS
CLEARLY SUGGEST OTHERWISE...HERE AND UPSTREAM...HELPING PUSH TEMPS
A BIT HIGHER THAN EXPECTED THIS AFTERNOON. DO EXPECT CLOUDS TO
INCREASE OVERNIGHT BUT RAIN WILL LIKELY HOLD OFF UNTIL AROUND 12Z
WHEN DEEPER MOISTURE ARRIVES. ADDED SOME TEMPORAL DETAIL TO POPS
FOR TOMORROW. MODEST CVA AND LOW LEVEL CONVERGENCE IN MOIST
ENVIRONMENT WORTHY OF CATEGORICAL POPS AROUND MIDDAY BUT HESITANT
TO GO MUCH HIGHER THAN 80 PERCENT. RAIN AMOUNTS WILL BE LIGHT
GIVEN QUICK HIT OF ONLY MODEST MID/UPPER LEVEL FORCING...AROUND A
TENTH OR TWO AT BEST. STRONG WAA IN ADVANCE OF THIS WAVE WILL
PREVENT ANY FREEZING AT THE ONSET. POSTFRONTAL CAA COULD BRING A
FEW FLAKES IN OUR NW 21-00Z TOMORROW BUT NO ACCUMULATION EXPECTED
PRIOR TO 00Z. LEFT IN PATCHY FOG MENTION IN OUR N/NW TOMORROW
MORNING WHERE SNOWPACK IS A LITTLE DEEPER BUT STRONG GRADIENT
WINDS SUGGEST A LOW THREAT FOR ANY WIDESPREAD/DENSE FOG.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 403 PM EST THU JAN 14 2016

POST FRONTAL MOISTURE DEPTH LACKING FRIDAY NIGHT. THIS SHOULD
SUPPORT RATHER POOR SLR WHICH...ALONG WITH INITIAL RELATIVELY
WARM/WET GROUND. CYCLONIC/RELATIVELY BACKED FLOW ACROSS UPPER
GREAT LAKES FOR LES SAT...HOWEVER WITH INITIALLY MIDDLING MOISTURE
DEPTH AND THERMAL INSTABILITY TO MAINTAIN DAMPER ON RESPONSE.
HOWEVER...AS INTENSE NORTHERN MANITOBA VORTEX SETTLES SOUTHWARD
INTO UPPER GREAT LAKES ON SUNDAY...DEEP LAYER UVM AFFORDED BY
90-120M/12 HR 5H ADJUSTMENTS COINCIDENT WITH LOWER LEVEL ARCTIC
INTRUSION SHOULD SIGNIFICANTLY ENHANCE LES RESPONSE SUN/SUN NIGHT.
LATER FORECASTS TO FURTHER ASSESS AS FINER SCALE DETAILS UNFOLD
AND NEED FOR POTENTIAL HEADLINES. LATE SUNDAY LAKE EFFECT
PARAMETERS QUITE HIGH WITH MID 20C LK/8H DIFFERENTIALS/LKCAPE
500-700 J/KG/8-10KFT LK EQL WITH AT TIMES SUPERSATURATED 5KFT DEEP
DGZ. FOCUSED HIGHER LES POPS SUN INTO MON AND THROUGH F72 HIGHER
QPF/SNOW RATIOS. LES DWINDLES LATE MON INTO MONDAY NIGHT AS
MOISTURE DEPTH/INVERSION LOWERS. REMOVED POP/WX MENTION DYS5/6
WITH SURFACE RIDGE ACRS REGION AND WHILE A WEAK CLIPPER SYSTEM IN
WNWRLY FLOW MAY BIFURCATE THROUGH...OVERALL NON COMMITTAL
MEX/MEN/EC POPS WILL REMOVE. POSSIBLE SOUTHERN STREAM SYSTEM TO
BRING CHC SN DY7 THOUGH TIMING AGREEMENT BETWEEN EC/GFS LACKING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1220 PM EST THU JAN 14 2016

VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING. PACIFIC
SHORTWAVE WILL APPROACH THE REGION LATER TONIGHT WITH ASSOCIATED
LLJ BRINGING AN INCREASE IN LOW LEVEL MOISTURE. LOWER-RES RAW
GUIDANCE CONTINUES TO STRUGGLE IMMENSELY WITH BOUNDARY LAYER
MOISTURE PROFILES...SUGGESTING STRATUS DEVELOPMENT BY THIS
AFTERNOON. HI-RES/RAPID REFRESH MODELS SEEM TO HAVE A MUCH BETTER
HANDLE ON CURRENT CONDITIONS AND SUGGEST STRATUS WILL NOT DEVELOP
UNTIL AROUND 06Z TONIGHT...SIMILAR TO INHERITED FORECAST AND MOS
GUIDANCE. HAVE THEREFORE NOT MADE TOO MANY CHANGES. WHILE EXACT
TIMING OF STRATUS DEVELOPMENT STILL SOMEWHAT UNCERTAIN...DO EXPECT
AT LEAST A BRIEF PERIOD OF IFR BY LATE TOMORROW MORNING INTO THE
AFTERNOON AS SHORTWAVE/COLD FRONT PASS THROUGH THE AREA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 4 AM EST MONDAY FOR
     LMZ043-046.

&&

SYNOPSIS...MURPHY
SHORT TERM...AGD
LONG TERM...MURPHY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jan 14, 5:48 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
548 AM EST THU JAN 14 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-151100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
548 AM EST THU JAN 14 2016 /448 AM CST THU JAN 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND CHILL INDICES MAY DROP TO 10 BELOW TO 15 BELOW ZERO SUNDAY
NIGHT INTO MONDAY.

LAKE EFFECT SNOW IS EXPECTED FOR A PROLONGED PERIOD FROM SATURDAY
NIGHT THROUGH AT LEAST MONDAY NIGHT. THE SNOW AT TIMES MAY REACH
WELL INLAND ACROSS FAR SOUTHERN LOWER MICHIGAN INTO NORTHERN
INDIANA AND POSSIBLY EVEN NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-151100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
548 AM EST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY THIS WEEKEND.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.